# SDR CA050725002

- Difficulty date: July 24, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,096 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADES P/N 206-010-200-133 S/N A6716 AND A6778 WILL NOT FLY LOWEST IPS WAS 1.7 WITH MAXIMUM TABING. THESE ARE NEW BLADES WITH AN APPARENT MANUFACTURING DEFECT.
